Back to heartsupport

Joys of a new medication

Hello Everyone and has been a hard time somewhat recently for me. Been on a new med for around 2 weeks and still dealing with side effects. I wouldn’t normally be posting about this being a medical thing, but the dynamic of not being able to let people know on discord I have to suddenly leave is driving me crazy. Also the dynamic of sometimes making promises and not being to keep them has depressed me a little to. This will all be worth in the long run to help me with my diabetes better and in turn will make me more happy and less depressed. Apologies now if this isn’t considered mental health in any way??? Take care Everyone and stay safe!!!

1 Like

I have diabetes too but I manage by diet and it’s managed. I was taking Metformin and it helped. I get dizzy and headaches and I drink orange juice and I feel better. I try not to make commitments to do things and then not do them.

1 Like

Hi @AspieGuy73, it’s always good to see you.

Apologies now if this isn’t considered mental health in any way???

No need to apologize at all - no worries. :hrtlegolove: Progress and victories are made to be shared too! It’s part of your life, it’s part of you, so thank you for sharing.

This will all be worth in the long run to help me with my diabetes better and in turn will make me more happy and less depressed.

I hope the side effects of your medication will disappear as soon as possible and that your body will adapt to this “new normal”. It’s okay to take your time, to leave places that are stressing you - even just temporarily. That’s what I’ve been doing too, recently. Your well-being, physical and emotional, is a priority. And it’s a strength to be able to identify the moments when you need to step away and take some time for yourself.

Also the dynamic of sometimes making promises and not being to keep them has depressed me a little to.

The very fact that you write this shows how much you care. But it’s indeed frustrating when we feel like we can’t do something that matters to us, especially if it involves someone else. So, just a reminder: you’re a beautiful person, friend. A real pillar of strength and encouragement. You have the right to take the time you need to recharge. To focus on yourself and what you like. It will help you to do what you want in a more effective way, but especially with an extended amount of love. :hrtlegolove:

Take care, friend. Stay safe too!

1 Like

Thanks Micro!!! Still dealing with low blood sugar which causes me to have to eat more and still fatigued and slightly drowsy in the afternoon times. So affecting my bottom line and shorter days on discord which irritates me but eventually will help my diabetes in the long run. Stay safe and have a nice monday!!!

1 Like